| Model Number |
430004-57 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the da vinci product with an alleged issue to perform failure analysis.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and measures approximately 1.65mm x 4.29mm in size.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.This issue can be resolved by using an alternate instrument to complete the procedure.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar curved scissors instrument was not working.There was no reported injury.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.